# SDR CA000614007

- Difficulty date: May 15, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Fokker F.27MK 400
- Aircraft time: 28,573 hours
- Engine: Rroyce DART5327
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Part time: 19,130 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, R
- Precautionary procedure: C, E

## Discrepancy

(CAN) AS PILOT APPLIED TAKEOFF POWER THERE WAS A CHANGE IN NOISE PITCH & THEN A DROP IN POWER WAS NOTICED. AFTER POWER REDUCED & TAKEOFF ABORTED E.G.T. WAS PEGGED. ENGINE SHUTDOWN & E.G.T. STARTED DROPPING. ENGINE HAD JUST BEEN INSTALLED & GROUND TESTED OK. CAUSE OF FAILURE UKN. TC: FOLLOW-UP / TEARDOWN REPORT EXPECTED FROM OPERATOR.
